Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 114, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at Jul 14, 2016, 2:42 PM EDT for Pulaski County, Rockcastle County, Kentucky. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 2:42 PM EDT (18:42 UTC)
- Expired
- Jul 14, 2016, 3:15 PM EDT
- In force
- 33 min
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Pulaski County, KY, Rockcastle County, KY
The radar
The Jackson,KY radar (KJKL), 116 km from the middle of the area, began a volume at 18:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 2:52 PM EDT | TSTM WND DMG | Science Hill, KY | TREES WERE REPORTED TO HAVE BEEN BLOWN DOWN IN THE SCIENCE HILL VICINITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 6.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1468 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
192
WUUS53 KJKL 141842
SVRJKL
KYC199-203-141915-
/O.NEW.KJKL.SV.W.0114.160714T1842Z-160714T1915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
242 PM EDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PULASKI COUNTY IN SOUTH CENTRAL KENTUCKY...
SOUTHWESTERN ROCKCASTLE COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 315 PM EDT
* AT 241 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HOGUE...OR 7
MILES NORTHWEST OF SOMERSET...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SOMERSET...MOUNT VERNON...SCIENCE HILL...PULASKI COUNTY PARK...
MARETBURG...OTTOWA...WABP...NAOMI...HIATT...BENT...FAUBUSH...
VALLEY OAK...WELLHOPE...SOMERSET PULASKI AIRPORT...QUAIL...
HANSFORD...MAGNUM...GRADE...LAKE LINVILLE AND ELIHU.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 17 AND
40.
LOUIS B. NUNN PARKWAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3712 8490 3736 8456 3733 8451 3739 8448
3744 8436 3720 8427 3720 8428 3718 8427
3717 8430 3715 8429 3712 8430 3712 8428
3698 8480 3701 8486 3705 8491
TIME...MOT...LOC 1841Z 250DEG 31KT 3715 8471
HAIL...0.75IN
WIND...60MPH
$$
JP2 follow-up statements
093
WWUS53 KJKL 141902
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
302 PM EDT THU JUL 14 2016
KYC199-203-141915-
/O.CON.KJKL.SV.W.0114.000000T0000Z-160714T1915Z/
PULASKI KY-ROCKCASTLE KY-
302 PM EDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM EDT
FOR CENTRAL PULASKI AND SOUTHWESTERN ROCKCASTLE COUNTIES...
AT 301 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BOBTOWN...OR 9
MILES NORTHEAST OF SOMERSET...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SOMERSET...MOUNT VERNON...SCIENCE HILL...PULASKI COUNTY PARK...
MARETBURG...OTTOWA...WABP...NAOMI...HIATT...BENT...VALLEY OAK...
WELLHOPE...SOMERSET PULASKI AIRPORT...QUAIL...HANSFORD...GRADE...
LAKE LINVILLE...ELIHU...LEVEL GREEN AND SHOPVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 17 AND
40.
LOUIS B. NUNN PARKWAY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3725 8471 3736 8456 3733 8451 3739 8448
3744 8436 3720 8427 3720 8428 3718 8427
3717 8430 3715 8429 3712 8430 3712 8428
3698 8480 3701 8486 3710 8473
TIME...MOT...LOC 1901Z 250DEG 31KT 3721 8452
HAIL...0.75IN
WIND...60MPH
$$
JP164
WWUS53 KJKL 141915
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
315 PM EDT THU JUL 14 2016
KYC199-203-141924-
/O.EXP.KJKL.SV.W.0114.000000T0000Z-160714T1915Z/
PULASKI KY-ROCKCASTLE KY-
315 PM EDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PULASKI AND
SOUTHWESTERN ROCKCASTLE COUNTIES WILL EXPIRE AT 315 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW WARNING
CRITERIA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
JACKSON KY.
LAT...LON 3725 8471 3736 8456 3733 8451 3739 8448
3744 8436 3720 8427 3720 8428 3718 8427
3717 8430 3715 8429 3712 8430 3712 8428
3698 8480 3701 8486 3710 8473
TIME...MOT...LOC 1912Z 250DEG 31KT 3721 8452
$$
JMWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 2:21 PM EDT, 21 minutes earlier.
Area forecast discussion, Jul 14, 2:21 PM EDT, 21 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson KY 221 PM EDT THU JUL 14 2016 .UPDATE... Issued at 210 PM EDT THU JUL 14 2016 Shower and thunderstorm activity should continue to pick up over the next few hours as we approach peak heating. Outflow and differential heating boundaries should combine with an approaching shortwave for scattered to numerous showers and thunderstorms over the next 3 to 6 hours. Instability parameters remain favorable for an increase in coverage. A few strong to locally severe thunderstorms remain possible during peak heating and any storms could produce locally heavy rain. UPDATE Issued at 1120 AM EDT THU JUL 14 2016 The region is currently receiving a reasonable amount of heating in between departing convection from NE TN into southern WV. An outflow boundary has moved into the northern part of the CWA and then arcs into Central KY and intersects with two other outflows. One leading outflow extends down near the I 65 corridor and another is advancing east toward the I-65 corridor as well and has moved east of an OWB to CKV line. This convection or successive generations of convection and possibly new development appears destined mainly toward the SW part of the CWA in particular the TN border and Lake Cumberland/Cumberland Valley Regions. Current Mesoanalysis has modest low level lapse rates near 7C and these may steepen more with daytime heating and mixing. Mid level lapse rates are more marginal generally less than 6C and may only increase slightly through the afternoon hours. Convection initiation and progression should be mesoscale driven for the most part this afternoon into evening with the outflow boundaries and weak waves in westerly flow playing a role. A wave now moving into Western KY should also serve to increase coverage during peak heating. Downdraft CAPE is also expected to increase during the afternoon and could near 1000 J/KG and CAPE should be in the 1500 to 2500 J/KG or moderately unstable. PW is also in the 1.6 to 1.8 inch range and should remain near these levels if not increase slightly during the afternoon as the wave approaches. The mean flow is in the 15 to 20 KT range so storms will have some movement, but any outflow, moisture, or differential heating boundaries that become oriented more east to west will have to be monitored for the threat of locally heavy rain. The region is currently in a slight risk of Severe Thunderstorms and some pulse convection could become strong to locally severe wind gusts possibly during the most intense convection. UPDATE Issued at 707 AM EDT THU JUL 14 2016 A few showers and storms have already began popping across the area this morning. This activity will gradually increase in coverage and intensity through out the day, with the best rain chances occurring this afternoon as a front passes through. Ingested the latest obs into the forecast to establish new trends, but no other changes to the forecast were required at this time. && .SHORT TERM...(Today through Friday) Issued at 301 AM EDT THU JUL 14 2016 Scattered showers and thunderstorms will be in the forecast today through Friday, as a warm and muggy air mass remains in place across the region. The storms we experience today will fire up in the vicinity of an area of low pressure and its associated frontal boundaries, all of which are currently situated over the south central plains and Ozark region and northeastward into the Great Lakes. The initial storms will travel eastward early this morning, and should reach eastern Kentucky by late this morning. The precipitation will become most widespread this afternoon and this evening, as a cold front dives southward out of the Great Lakes region and across the Ohio and Tennessee River valleys. With any thunderstorm will come the potential for cloud to ground lightning, gusty winds, and locally heavy rainfall. Temperatures will continue to run at or slightly above normal today through Friday, with highs each day reaching the upper 80s to around 90 and in the mid to upper 80s respectively. Overnight lows are expected to be quite balmy as well, with readings in the upper 60s on tap. .LONG TERM...(Friday night through Wednesday) Issued at 410 AM EDT THU JUL 14 2016 The models are in pretty good agreement aloft through the extended portion of the forecast. They all agree that eastern troughing will retreat from Kentucky through the weekend while a strong ridge consolidates and builds over the Southern Plains. Before the heights start to rise, though, a mid level shortwave and its attendant energy will pass through eastern Kentucky Friday night into Saturday. Following this, the higher heights will dominate the pattern into the Bluegrass State through Monday. However, as the 5h ridge peaks around 600 decameters over the Arkansas River downstream troughing will drop through the Great Lakes and into the Ohio Valley by Tuesday morning with plenty of energy poised to move through the area and into the Central Appalachians Tuesday. Heights will rebound into Wednesday as the ridge's influence re-exerts itself over the JKL CWA. Given the general model agreement, have favored a blended solution through the extended portion of the forecast with above average confidence in the broader trends. Sensible weather will feature a potentially wet end to the week and start of the weekend as a weak area of low pressure moves through the area and off to the East Coast by Saturday evening. SFC high pressure, with some assistance from the ridging aloft, will then make for quiet and warm weather for the area through Monday. We will then look for a cold front to drop into eastern Kentucky from Monday night into Tuesday with showers and thunderstorms, potentially strong, a good bet. Dry weather should then return for Wednesday as high pressure moves in at the SFC and ridging returns aloft. Primarily made adjustments to the CR extended init related to anticipated ridge and valley temperature splits each night along with enhancing the diurnal nature of the hourly PoP and Sky grids throughout the extended forecast. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) ISSUED AT 215 PM EDT THU JUL 14 2016 Shower and thunderstorm activity should peak at the TAF sites over the first 4 to 8 hours of the period, though uncertainty remains with any additional convection behind this in zonal flow with weak passing disturbances and a cold front to enter the OH Valley. VFR conditions should prevail at the taf sites through 6Z, except when a shower and storms moves past, during which time MVFR or even IFR conditions and possibly brief drops to near airport mins in locations that experience a direct impact from the strongest showers and any thunderstorms. At this point, confidence is highest that SME would be affected around or by 19Z and LOZ by or around 20Z. SYM, LOZ, and SJS will also experience at least thunderstorms in the vicinity during the first 6 hours of the period. Any thunderstorms could produce gusts of 20 to 30KT or locally higher and brief torrential downpours. Isolated to scattered convection will remain possible from 2Z through the end of the period. Stratus and or fog could also develop where the heaviest rain occurs and this seems most probable at LOZ, SME, and JKL. Any reductions to MVFR or lower should improve between 11Z and 18Z. && .JKL Watches/Warnings/Advisories... None. && UPDATE...JP SHORT TERM...AR LONG TERM...GREIF AVIATION...JP
Hazardous weather outlook, Jul 14, 9:57 AM EDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 957 AM EDT THU JUL 14 2016 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-151700- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 957 AM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT. SOME OF THESE STORMS WILL BE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS...ISOLATED INSTANCES OF FLASH FLOODING...FREQUENT CLOUD TO GROUND LIGHTNING...AND POTENTIALLY DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH THE PERIOD. SOME OF THE THUNDERSTORMS ON FRIDAY AND FRIDAY EVENING COULD BE STRONG...MAINLY NEAR THE TN AND VA BORDERS. THESE STORMS ON FRIDAY AND FRIDAY EVENING COULD PRODUCE TORRENTIAL DOWNPOURS...ISOLATED INSTANCES OF FLASH FLOODING...FREQUENT CLOUD TO GROUND LIGHTNING...AND STRONG WIND GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY INSTANCES OF SEVERE WEATHER OR FLASH FLOODING TODAY AND TONIGHT. AR/JMW/JP
In the hours before
Special weather statement, Jul 14, 2:28 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
228 PM EDT THU JUL 14 2016
KYZ079-083-141915-
WAYNE-PULASKI-
228 PM EDT THU JUL 14 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...PULASKI...
AT 227 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR LIBERTY TO CAINS STORE TO NEAR FAUBUSH TO NEAR
CABELL...AND MOVING EAST AT 20 MPH.
WIND GUSTS OF 35 TO 45 MPH ARE POSSIBLE WITH THESE STORMS ALONG
WITH TORRENTIAL DOWNPOURS AND FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
SOMERSET...MONTICELLO...SCIENCE HILL...BURNSIDE...
PULASKI COUNTY PARK...NAOMI...FRAZER...BENT...MILL SPRINGS...
FAUBUSH...VALLEY OAK...SOMERSET PULASKI AIRPORT...MAGNUM...KIDDER...
GENERAL BURNSIDE S.P....GRADE...STEUBENVILLE...QUINTON...
ELIHU AND SHOPVILLE.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 17 AND
32.
LOUIS B. NUNN PARKWAY
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THESE
STORMS.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3692 8496 3696 8494 3695 8490 3700 8484
3705 8491 3712 8490 3736 8456 3734 8452
3719 8441 3691 8452 3683 8506 3686 8506
TIME...MOT...LOC 1827Z 250DEG 16KT 3726 8490 3713 8485 3709 8487 3686
8501
JPThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 11:51 PM EDT | Special Weather Statement | JKL | Bath, Fleming, Montgomery, Rowan | 54 min |
| Jul 14, 12:29 AM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Montgomery, Rowan | 46 min |
| Jul 14, 12:40 AM EDT | Special Weather Statement | JKL | Menifee | 65 min |
| Jul 14, 1:19 AM EDT | Special Weather Statement | JKL | Elliott, Morgan | 41 min |
| Jul 14, 2:28 PM EDT | Special Weather Statement | JKL | Pulaski | 47 min |
| Jul 14, 2:45 PM EDT | Areal Flood Advisory | JKL | Pulaski, Rockcastle, Wayne | 3 hr |
| Jul 14, 2:59 PM EDT | Special Weather Statement | JKL | Wayne | 31 min |
| Jul 14, 3:06 PM EDT | Severe Thunderstorm Warning | JKL | Laurel, McCreary, Pulaski, Rockcastle, Wayne, Whitley | 24 min |
| Jul 14, 3:11 PM EDT | Special Weather Statement | JKL | Fleming | 34 min |
| Jul 14, 3:14 PM EDT | Special Weather Statement | JKL | Rockcastle | 31 min |
| Jul 14, 3:26 PM EDT | Severe Thunderstorm Warning | JKL | Clay, Jackson, Laurel, Pulaski, Rockcastle | 34 min |
| Jul 14, 3:39 PM EDT | Special Weather Statement | JKL | Powell | 36 min |
| Jul 14, 3:58 PM EDT | Special Weather Statement | JKL | Clay, Laurel | 32 min |
| Jul 14, 4:16 PM EDT | Special Weather Statement | JKL | Menifee, Montgomery, Powell | 29 min |
| Jul 14, 4:27 PM EDT | Special Weather Statement | JKL | Knox, Leslie | 33 min |
| Jul 14, 4:56 PM EDT | Special Weather Statement | JKL | Leslie | 34 min |
| Jul 14, 5:02 PM EDT | Special Weather Statement | JKL | Elliott, Morgan | 28 min |
| Jul 14, 5:27 PM EDT | Special Weather Statement | JKL | Elliott | 33 min |
| Jul 14, 6:46 PM EDT | Special Weather Statement | JKL | Johnson | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.